# SDR DL757030862

- Difficulty date: September 19, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 27,427 hours, 12,963 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: 146N330540
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SKIN AND UNDERLYING BEAR STRAP WERE DENTED BY GROUND EQUIPMENT AT THE LOWER EDGE OF THE C2 DOOR CUTOUT AT FS 1430 JUST ABOVE THE LOWER DOOR SILL AT STRINGER 27R.  THE DENTED AREA OF SKIN AND BEAR STRAP WERE CUTOUT WITH A 7 X 1.5 INCH CUTOUT.  THE CUTOUT WAS REPAIRED WITH AN EXTERNAL ALUMINUM REPAIR DOUBLER PER ER/A 087312-14.
